# SDR 96UAL900219

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY ESCAPE PATH LIGHTING GOES OUT AFTER ONE MINUTE OF OPERATION.  REPLACED MID CABIN EMERGENCY LIGHTING BATTERY PACKS AND OPERATED NORMAL.
